# SDR USAASB00322

- Difficulty date: November 20, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Engine: Cfmint CFM563B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 9387M15P11
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 35,666 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

BNA - FLT 548 - ON CLIMB-OUT FROM BNA, CREW NOTED THAT THE NR 1 ENGINE POWER WAS SURGING/FLUCTUATING FROM 60 TO 98 PERCENT RANDOMLY.  CREW ACCOMPLISHED CHECKLIST/SPECIAL PROCEDURES AND DISCONNECTED AUTOPILOT, AUTOTHROTTLE AND PMC WITH NO HELP.  FLIGHT RETURNED TO FIELD AT BNA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE MAIN ENGINE CONTROL (MEC) PER MM 73-21-01.  ENGINE OPS CHECK GOOD.  (M)
